# SDR HEEA080085

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,363 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Part number: 23064570
- Part serial: 71
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR LINER DAMAGED PRODUCING TORQUE FLUCTUATIONS. REPLACED WITH SERVICEABLE PART.
